# SDR WAIA2014F00015

- Difficulty date: November 4, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N808WG
- Make and model: Lear 60LEAR
- Aircraft serial: 60112
- Aircraft time: 7,320 hours, 4,928 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 400SG138Q2
- Part serial: 1300
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

WHILE PREPARING TO DEPART, THE FLIGHT CREW STATED THAT THE RT ENGINE WOULD NOT START. MAINTENANCE TEAM WAS DISPATCHED TO ACFT AND CONFIRMED THAT THE STARTER GENERATOR WAS DEFECTIVE.  INSTALLED AN OVERHAULED STARTER GENERATOR AND PERFORMED LEAK AND OPS CHECKS WITH NO DEFECTS NOTED.  THE ACFT WAS THEN RETURNED TO SERVICE.
